# SDR REXA2019042670502

- Difficulty date: April 7, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC670129421
- Condition: Cracked
- Location: Lt Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER, WELDED NO.3 IN STA WS148 AT LH MAIN FUEL TANK.
SUMMARY OF NRC 299:CANISTER, WELDED NO.3 IN STA WS148 AT LH MAIN FUEL TANK.WAS REPAIRED PER REO 670-57-42-577 REV.--
